| Catalog Number |
09556508001 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The eplex base analyzer serial number was (b)(6).The investigation did not identify a specific cause of the event.The issue was consistent with a lower than intended target concentration within the sample volume analyzed by the assay.This lot contains a raw material that has been identified as having potential for leaks.No leaks were observed, however small amounts of reagent may not be visible.This issue could not be excluded by the investigation.The issue is also consistent with a low target concentration withdrawn and loaded into the delivery port.This can create limit of detection challenges if the concentration is at or near the analytical sensitivity of the assay.There is an inherent risk of false negative results due to the innate nature of microbes.
Event or Problem Description
There was an allegation of false negative pan gram negative results using the eplex blood culture identification panel - gram positive (bcid-gp) panel on an eplex base analyzer.The initial testing for the gram-positive panel (including the pan gram-negative target) was negative.The gram-negative panel detected fusobacterium nucleatum.The culture result was micrococcus luteus and fusobacterium nucleatum.On (b)(6) 2025, the repeat test of the gram-positive panel (including the pan gram-negative target) was negative.The culture results were believed to be correct.